# SDR DALA2021120707541

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 6,610 hours, 3,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS/FUME EVENT.    COMPLETED VISUAL INSPECTION OF #1 + #2 ENGINE. REMOVE AP-HTC-1 AND AP-TIC1 FROM BOTH ENGINES. BOROSCOPED BOTH ENGINES AT HPC-L AND TIC SECTION. PERFORMED NO GO ODI PROCEDURE FOR SMOKE/FUME EVENT.
